# SDR SIMA2019062019004

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 35,348 hours, 30,404 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE & CABIN RATE INDICTION INOPERATIVE.  PERFORMED ELECTRICAL RESET OF A/C ELECTRICAL SYSTEM IAW FIM TASK 24-20-00, OPS CHECK GOOD NO DEFECTS NOTED. A/C OK FOR SERVICE.
